Reference: Rowicka 2006

Rowicka, Grażyna J. 2006. Pronominal Markers in Quinault (Salish). International Journal of American Linguistics 72(4). 451–476. The University of Chicago Press.

http://www.jstor.org/stable/10.1086/513057

@article{rowicka2006quinault,
  author    = {Grażyna J. Rowicka},
  journal   = {International Journal of American Linguistics},
  number    = {4},
  pages     = {451–476},
  publisher = {The University of Chicago Press},
  title     = {Pronominal Markers in Quinault (Salish)},
  url       = {http://www.jstor.org/stable/10.1086/513057},
  volume    = {72},
  year      = {2006}
}